# SDR CA130422001

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,250 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT RETURN. AIRCRAFT 4140 RETURNED TO YTS DUE TO A BAGGAGE DOOR WARNING.  UPON INSPECTION IT WAS FOUND THAT THE AFT BAGGAGE DOOR HANDLE HAD POPPED OUT.  DOOR CLOSED AND SECURED,  AIRCRAFT SERVICEABLE, NO ADDITIONAL FINDINGS.
